# SDR MALA040477

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: NO71
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT LOST ALL HYDRAULIC PRESSURE ON TAXI OUT.  MAINTENANCE REPLACED HYDRAULIC PUMP P/N ON OFF 40185-02 S/N ON AH-93358, S/N OFF NO71.  SERVICED IAW 12-10-29. OPS CHECK GOOD.
